# SDR DL757970970

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

OIL SMELL AND SMOKE IN CABIN AT ALTITUDE.  C/W INSPECTION OF DUCTING AND CONTAMINATION REMOVAL PER B757 M/M 21-00-01-02 PAGES 201 THROUGH 204.  OPERATION OF PNEUMATICS SYSTEM NOW CHECKS NORMAL.  ALSO, RENDERED APU INOPERATIVE PER ATLMA UNDER MEL 49-00-01A.
